# SDR CA000201020

- Difficulty date: January 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 4027T6P06
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) OIL PRESSURE FLUCTUATION AND OIL TEMPRATURE RISE EXPERIENCED ON ONE ENGINE. THE PRESSURE AND TEMPRATURE STABILIZED AFTER DESCENT FROM FL370 TO FL30.
